# SDR FDEA201402240393

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087233
- Condition: Worn
- Location: Rt Wing
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  RIBS 7 - 8 LOWER SKIN WORN.  REPAIRED IAW EA 6-5730-T0305940 PART1.  MAJOR REPAIR IAW GMM6-2-100.
